Revista de la
Unión Matemática Argentina
Remarks on Liouville-type theorems on complete noncompact Finsler manifolds
Songting Yin, Pan Zhang
Volume 59, no. 2 (2018), pp. 255–264


Download PDF


We give a gradient estimate of the positive solution to the equation \[ \Delta u=- \lambda^2u, \quad \lambda \geq 0 \] on a complete noncompact Finsler manifold. Then we obtain the corresponding Liouville-type theorem and Harnack inequality for the solution. Moreover, on a complete noncompact Finsler manifold we also prove a Liouville-type theorem for a $C^2$-nonnegative function $f$ satisfying \[ \Delta f \geq cf^d, \quad c>0, \; d>1, \] which improves a result obtained by Yin and He.